# SDR SIMA20121028004

- Difficulty date: October 28, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N543EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10323
- Aircraft time: 4,812 hours, 3,012 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Unknown
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3791 THE CREW REPORTED THE SLATS FAILED ON APPROACH.  THE SLATS FAILED AT 0.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  TROUBLESHOT MDC MDG SLAT ACT MECHNICAL JAM B MESSAGE DISPLAYED ON MDC PERFORMED SFECU 1 AND 2 IAW CRJ 700 AMM 27-51-05-740-801.  TEST OK THE OPERATIONAL CHECK OF SLATS WAS GOOD AT THIS TIME NO FURTHER MESSAGES DISPLAYED AT THIS TIME REF FIM 27-81-09-810-802.  THE AIRCRAFT WAS RETURNED TO SERVICE.
